# SDR DALA2024021201925

- Difficulty date: February 1, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N940DU
- Make and model: Boeing 737-9GPER
- Aircraft serial: 38723
- Aircraft time: 23,475 hours, 16,619 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 1040 Bl0-11r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0190004) CORROSION ON FLOOR WEB AT STA 1040 BL0-RBL11 WL208. REMOVED AND REPLACED FLOOR WEB AT STA 1030-1042 RBL 30-BL 0 IAW B737-900 SRM 51-40-02-0G, B737 AMM 20-50-11-910-801 AND DWG. 147A5701.
